# SDR ASAA0641331

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236523
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BELOW LAST WINDOW ON ACFT RT SIDE AT STRINGER 17.  REMOVED EXISTING REPAIR PIECES ABOVE DENT, REMOVED DAMAGED AREA OF SKIN, FABRICATED AND INSTALLED REPAIR FILLERS DOUBLERS AND TRIPLER IAW ASA EA 5330 02164.
